Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | K | L
Number of items: 6.

C

Chooi, W.L. and Ng, W.S. (2010) On classical adjoint-commuting mappings between matrix algebras. Linear Algebra and its Applications, 432 (10). pp. 2589-2599.

Chooi, Wai Leong and Mutalib, M. H. A. and Tan, L. Y. (2021) Commuting maps on rank one triangular matrices. Linear Algebra and its Applications, 626. pp. 34-55. ISSN 0024-3795, DOI https://doi.org/10.1016/j.laa.2021.05.014.

K

Ku, Cheng Yeaw and Lau, Terry and Wong, Kok Bin (2018) The spectrum of eigenvalues for certain subgraphs of the k -point fixing graph. Linear Algebra and its Applications, 543. pp. 72-91. ISSN 0024-3795, DOI https://doi.org/10.1016/j.laa.2017.12.018.

L

Lau, Terry Shue Chien and Wong, Kok Bin (2021) On the partitions associated with the smallest eigenvalues of certain Cayley graphs on symmetric group generated by cycles. Linear Algebra and its Applications, 630. pp. 179-203. ISSN 0024-3795, DOI https://doi.org/10.1016/j.laa.2021.08.001.

Lim, M. (2005) Additive mappings between Hermitian matrix spaces preserving rank not exceeding one. Linear Algebra and its Applications, 408. pp. 259-267. ISSN 00243795, DOI https://doi.org/10.1016/j.laa.2005.06.034.

Lim, M.H. (2010) Surjections on grassmannians preserving pairs of elements with bounded distance. Linear Algebra and its Applications, 432 (7). pp. 1703-1707.

This list was generated on Mon May 20 04:42:36 2024 +08.